MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BOSTON SCIENTIFIC WATCHDOG VALVE; ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS

BOSTON SCIENTIFIC CORPORATION BOSTON SCIENTIFIC WATCHDOG VALVE; ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS
Lot Number 32958965
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Boston scientific watchdog valve failed when attached to boston scientific cryo balloon.The irrigation port of the valve came loose during prep, causing air introduction to the system.This did not impact the patient as it was not in the body at the time.This has happened in two previous cases.The plastic threads will strip easily and should not be used with this system set up.

Brand Name
BOSTON SCIENTIFIC WATCHDOG VALVE
Common Device Name
ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
MDR Report Key18782497
Report NumberMW5151977
Device Sequence Number7757994
Product Code DTL
UDI-Device Identifier08714729965794
UDI-Public08714729965794
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2025
Device Lot Number32958965
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/23/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CRYO BALLOON.
Outcome Attributed to Adverse Event Life Threatening;
Patient Age67 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite